Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 2, Pages 157-168

Initial and boundary value problems for partial functional differential equations

S. K. Ntouyas and P. Ch. Tsamatos

University of Ioannina, Department of Mathematics, Ioannina 451 10, Greece

Received 1 June 1994; Revised 1 August 1996

Copyright © 1997 S. K. Ntouyas and P. Ch. Tsamatos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study the existence of solutions to initial and boundary value problems of partial functional differential equations via a fixed-point analysis approach. Using the topological transversality theorem we derive conditions under which an initial or a boundary value problem has a solution.